Tri-sprintec Accessdata, Scripts, Fda, Ortho Tricyclen Lo, Tri Sprintec
How is everyone having such bad effects if it just came out 2 weeks ago? i always take ortho lo and they just handed me this new pill....im really concerned...
Shelby77 - i was confused at first too, but the earlier posts are for Tri Sprintec. the new version is Tri-Lo Sprintec, the generic version of Ortho Tricyclen Lo. i was just switched over to the generic this month too (it was just approved July 2009) & so far i don't think i like it but i don't know if it's too soon to tell. i had the worst headache of my life last night, i feel super bloated and moody & i swear i've gained 5 lbs even though i just went back to the gym. anyone else having side effects from this new pill yet?
Cheeky - I was 22 when I started tri sprintec and i loved it . I am under 100 pounds so I loved all the weight that I gained in just one month. my skin was clean and clear my period came on time, my sex drive was thru the roof. the only little thing is that i did not like the taste of the pills and if i took it without eating i would feel to throw up. but i went to this planned parenthodd clinic and they switched me to the patch. this patch made my breast bigger the first 2 days i took it but after that week it went back down. then it started making little bumps all over my face i hated it. then the 3rd month i started losing weight. the patch just blows u up if u drink a lot of water. it didn't even make me hungry. i love tri sprintec its cheap and ur sex drive would make u feel like raping ur boyfriend. lol i loved the weight gain cuz my butt got fat but everyone is different and a lot of gyn's don't really know about this drugs cuz when i ask for it their like always saying " what is that?" but next time i am going to the doctor i am going to get it . cuz the patch makes ur skin break out.
Stephie832 - I have been on ortho tri cyclen lo, then they switched me to the tri sprintec lo. I was happy at first because it was so much cheaper, but then I started having side effects. I have had problems in the past when my doctor switched me, so I don't know why they did without asking me, but whatever. So I have taken the new med for 3 weeks, gained 3 pounds (and I have been working out more and eating better than usual). My head feels cloudy, and I feel I am feeling depressed, and just unstable. I know it's the med, and I am stopping the it and going back to ortho tri cyclen lo for sure. The only good things were, a little bit bigger breasts from the weight gain, and you can ask my husband about the sex drive. haha. Anyway, I would not recommend this, and I feel like a test subject for this generic brand drug. I would definitely rather just spend the $70 a month than gain weight and feel like this.
Aggie2009 - wow thank goodness there are other people out there like me! I, too, was unknowingly switched to the generic tri lo sprintec. I knew when i got it that i would get headaches. Sure enough i have a horrid headache every single day, and i typically do not get these headaches (except when i forget to take the pill at night and wait until the morning). I just started a new job with great medication benefits. My name brand was only $25 when i finished the prescription. I joined a gym and have been eating better than i did in college, thanks to a schedule. I have gained over 5 lbs. on this generic brand. I am finishing up my first pack this week and already had my doctor write me a medically-necessary name brand script. I hate the pharmaceutical industry. I haven't noticed an increase in sex drive because i have never had a problem with mine. I haven't had any unusual mood swings or anxiety attacks. Just 5 lbs to my mid section!!! I thought i was going crazy!!
Nattbugg - I have had horrible migraines, mood swings and break outs too; its been 3 months. I am definitely going back to Ortho LO. I've just reported my side effects to FDA https://www.accessdata.fda.gov/scripts/medwatch/medwatch-online.htm
Halosnhorns - I didn't connect my health problems to this generic pill until recently I was switched back to the name brand because generic is no longer available. I have had a pain disorder for going on 10 years and have had side effects because of pain so I was thinking some of these changes were associated with the fact I have RSD. After reading this and being back on the regular Ortho-tri-cyclen-lo I have to say I now know it is a strong possibility this was due to the Tri-Lo-Sprintec. I had heart palpitations that were so severe I was seen by a cardiologist. I was run through every test possible with nothing coming up. I also was experiencing anxiety and depression to the point I was put on an anti-depressant. The latest was finally being treated for the very severe malasma that developed on my face. The headaches I was experiencing I wrote off as just a part of life after seeing so many women have this problem I am very upset that we all were used a test dummies on a generic that may not be safe because insurance wanted to save money!!!
Pinky07291992 - I'm a 17 year old senior & Ive been taking tri-sprintec since kinda tha end of the year of last school year & it has been good, my ance has cleared up alot. I mean i still get a pimple here and there sometimes. My cramps went down & muh brests don't hurt anymore. But then a week ago i forgot to take my pill on prom weekend & so on that tuesday i kinda made a stupid decision to take 3 pills at once. Actually it was stupid. But then at the end of the week i started having bad lower stomach pains, feeling like i was gonna puke & i started to leak nasty brown fluid. i was soo scared that something was wrong with me. Then the next week came & it was still happening & im still takng my pills. I could'nt go to my normal doctor that gave me the pills because she is on maternity leave and won't be back until may so i got a doctors appointment with my step moms obgyn tomorrow. & hopefully i don't have anything wrong with me & its just something normal. well im praying it is.
Wornoutmom - This pill made me horrible sick. I had been on Northo Ovum for over 15 years with no side effects. Kaiser wouldn't cover and I got prescribed sprintec 28. I got headaches, gained over 15 lb with bloated weight, night sweats, blurred vision (still not fully recovered), dark spots on my face, shortness of breath, break though bleeding, heart palpitations, circulation problems, I started to get very ill off of 1/2 a glass of wine, fatigue, irritability, lack of sex drive, and the list just grew the longer I stayed on it. I hadn't realized the pill was causing these. I did end up with breast cancer as well and wonder if the fact it lowers your hormones could have played a role in it. I am shocked it is still on the market. There are to many pills to try this one just isn't worth it. I have also now learned how much BC pills increase your risk of breast cancer. I took them as they were convenient and I wish I hadn't.
Dacuriousone - I have just recently start tri-sprintec in about a week I will be finished with my first pack and so far I have not noticed any weight gain or an eager to eat...my apetite seems to be the same and I have not noticed any difference in my sex drive either... the only difference so far that seems to be bothering me is usually before my period comes on my breast will become very tender and they will hurt for like a week or so and swell up it seems like, well since I have been taking these pills my breast have became real tender and they have swoll in size. It bothers me to the point where sometimes I can not wear a bra, now I am not big in my breast size my usual size is a 36B and that is a comfortable fit, but since I have been on the pll everytime I take my bra off to wash or for whatever reason it feels as if my breast weigh a ton and it hurts for me to just let them out my bra I have to slowly take it off and hold them as I am taking it off. I don't know if it all contributed to the pill or maybe I need to get my breast examined again.